# SDR DL738071303

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 22,386 hours, 9,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32128
- Condition: Damaged
- Location: Fs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 8, MTC FOUND TWO DENTS LOCATED BETWEEN FS 380-400 AND L18 AND L19.  THE FORWARD DAMAGE CUTOUT MEASURED 3" BY 3.2", AND THE AFT DAMAGE CUTOUT MEASURES 3.5" BY 3.2".  THERE IS 4.5" BETWEEN EACH OF THE CUTOUTS.  THE ER/A 464323-14 WILL INSTALL A REPAIR DOUBLER IN ACCORDANCE WITH SRM 53-00-01 REPAIR 3.
